# SDR ASOA2012091702225

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 23,228 hours, 21,054 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT GEAR DISAGREE MESSAGE AFTER TAKE OFF.  RAN QRH PROCEDURE AND LANDED WITHOUT ISSUE WITH 3 GREEN INDICATED.  ACFT RETURNED TO DEPARTURE,  EMERGENCY DECLARED.   ADJUSTED PROXIMITY SENSOR. PS11GA (PS7GA) AND TARGET ON UPLOCK LATCH IAW  AMM 32-32-05. OPS CHECKED GOOD.
